ISSN:
 1937-1632

eISSN:
 1937-1179

All Issues

Volume 12, 2019

Volume 11, 2018

Volume 10, 2017

Volume 9, 2016

Volume 8, 2015

Volume 7, 2014

Volume 6, 2013

Volume 5, 2012

Volume 4, 2011

Volume 3, 2010

Volume 2, 2009

Volume 1, 2008

Discrete & Continuous Dynamical Systems - S

March 2008 , Volume 1 , Issue 1

Select all articles

Export/Reference:

On sharp interface limits of Allen--Cahn/Cahn--Hilliard variational inequalities
John W. Barrett, Harald Garcke and Robert Nürnberg
2008, 1(1): 1-14 doi: 10.3934/dcdss.2008.1.1 +[Abstract](1004) +[PDF](298.7KB)
Counting uniformly attracting solutions of nonautonomous differential equations
Arno Berger
2008, 1(1): 15-25 doi: 10.3934/dcdss.2008.1.15 +[Abstract](824) +[PDF](192.9KB)
On the κ - θ model of cellular flames: Existence in the large and asymptotics
Claude-Michel Brauner, Michael L. Frankel, Josephus Hulshof, Alessandra Lunardi and G. Sivashinsky
2008, 1(1): 27-39 doi: 10.3934/dcdss.2008.1.27 +[Abstract](969) +[PDF](570.8KB)
Incompressible fluids with shear rate and pressure dependent viscosity: Regularity of steady planar flows
M. Bulíček and P. Kaplický
2008, 1(1): 41-50 doi: 10.3934/dcdss.2008.1.41 +[Abstract](1482) +[PDF](194.3KB)
Control of travelling walls in a ferromagnetic nanowire
Gilles Carbou, Stéphane Labbé and Emmanuel Trélat
2008, 1(1): 51-59 doi: 10.3934/dcdss.2008.1.51 +[Abstract](840) +[PDF](153.0KB)
A mathematical analysis of a dynamical frictional contact model in thermoviscoelasticity
Oanh Chau, R. Oujja and Mohamed Rochdi
2008, 1(1): 61-70 doi: 10.3934/dcdss.2008.1.61 +[Abstract](956) +[PDF](163.3KB)
On radial solutions of semi-relativistic Hartree equations
Yonggeun Cho and Tohru Ozawa
2008, 1(1): 71-82 doi: 10.3934/dcdss.2008.1.71 +[Abstract](831) +[PDF](198.6KB)
Eventual local positivity for a biharmonic heat equation in RN
Filippo Gazzola and Hans-Christoph Grunau
2008, 1(1): 83-87 doi: 10.3934/dcdss.2008.1.83 +[Abstract](813) +[PDF](110.9KB)
Positive solutions of a third order nonlocal boundary value problem
John R. Graef and Bo Yang
2008, 1(1): 89-97 doi: 10.3934/dcdss.2008.1.89 +[Abstract](935) +[PDF](139.2KB)
Positive solutions of some nonlinear BVPs involving singularities and integral BCs
G. Infante
2008, 1(1): 99-106 doi: 10.3934/dcdss.2008.1.99 +[Abstract](816) +[PDF](148.3KB)
Arnold tongues for bifurcation from infinity
Victor S. Kozyakin, Alexander M. Krasnosel’skii and Dmitrii I. Rachinskii
2008, 1(1): 107-116 doi: 10.3934/dcdss.2008.1.107 +[Abstract](867) +[PDF](205.6KB)
A class of hemivariational inequalities for electroelastic contact problems with slip dependent friction
Stanislaw Migórski
2008, 1(1): 117-126 doi: 10.3934/dcdss.2008.1.117 +[Abstract](934) +[PDF](185.0KB)
Higher order two-point boundary value problems with asymmetric growth
Feliz Minhós and A. I. Santos
2008, 1(1): 127-137 doi: 10.3934/dcdss.2008.1.127 +[Abstract](891) +[PDF](183.4KB)
Global existence for a wave equation on $R^n$
Perikles G. Papadopoulos and Nikolaos M. Stavrakakis
2008, 1(1): 139-149 doi: 10.3934/dcdss.2008.1.139 +[Abstract](740) +[PDF](177.0KB)
3D steady compressible Navier--Stokes equations
Milan Pokorný and Piotr B. Mucha
2008, 1(1): 151-163 doi: 10.3934/dcdss.2008.1.151 +[Abstract](789) +[PDF](192.3KB)
Two-equation model of mean flow resonances in subcritical flow systems
Sergey A. Suslov
2008, 1(1): 165-176 doi: 10.3934/dcdss.2008.1.165 +[Abstract](812) +[PDF](212.6KB)
Uniqueness of the principal eigenvalue in nonlocal boundary value problems
J. R. L. Webb
2008, 1(1): 177-186 doi: 10.3934/dcdss.2008.1.177 +[Abstract](1114) +[PDF](172.4KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]